Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Infinitesimal 1-parameter subgroups and cohomology
HTML articles powered by AMS MathViewer

by Andrei Suslin, Eric M. Friedlander and Christopher P. Bendel PDF
J. Amer. Math. Soc. 10 (1997), 693-728 Request permission
References
Similar Articles
Additional Information
  • Andrei Suslin
  • Affiliation: Department of Mathematics, Northwestern University, Evanston, Illinois 60208
  • Email: suslin@math.nwu.edu
  • Eric M. Friedlander
  • Affiliation: Department of Mathematics, Northwestern University, Evanston, Illinois 60208
  • MR Author ID: 69420
  • ORCID: 0000-0002-1443-1798
  • Email: eric@math.nwu.edu
  • Christopher P. Bendel
  • Affiliation: Department of Mathematics, Northwestern University, Evanston, Illinois 60208
  • MR Author ID: 618335
  • Email: bendel@math.nwu.edu
  • Received by editor(s): October 25, 1996
  • Received by editor(s) in revised form: March 20, 1997
  • Additional Notes: The first author was partially supported by I.S.F. grant 0100 and N.S.F. grant DMS - 9510242.
    The second author was partially supported by the N.S.F. and the Humboldt Foundation.
  • © Copyright 1997 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 10 (1997), 693-728
  • MSC (1991): Primary 14L15, 20G10, 20C20; Secondary 17B50
  • DOI: https://doi.org/10.1090/S0894-0347-97-00240-3
  • MathSciNet review: 1443546